The Body Feels Itchy After Taking Birth Control Pills?
I want to ask. I was. You are injecting the same month. After that use a pill mixcrogynon replace. Udh ad semingu more .. then my body feels itchy .. which is very great. Are you allergic …
Itching on the body can be caused due to various causes. from the situation that you experience, itching on the entire body may be caused due to an allergy to the birth control pill that you use. Allergy in principle can occur due to various types of drugs, including birth control pills. allergic due to birth control pills can cause symptoms such as the appearance of reddish rashes on the body, it can feel itchy and hot, in severe circumstances can be accompanied by shortness of breath, swollen mouth and eyes. Usually the symptoms will be reduced by stopping the drug.
But besides that, the situation that you experience can also be caused by other causes such as:
allergic due to other causes of skin infections such as urticaria scabies fungal infections. Therefore, it is recommended that you immediately consult yourself directly to the doctor, so the doctor can check your condition directly and provide appropriate therapy. thus the doctor can stop the use of your birth control pills if it is caused by the birth control pill. For a while if you do not use birth control pills, then use a condom first if having sex.
The following article you can read about the side effects of birth control pills
may be useful. thank you